Expected utility without bounds—A simple proof
David Dillenberger and
R. Vijay Krishna
Journal of Mathematical Economics, 2014, vol. 52, issue C, 143-147
Abstract:
We provide a simple proof for the existence of an expected utility representation of a preference relation with an unbounded and continuous utility function.
Keywords: Unbounded continuous utility; Weight/growth function (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406814000044
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:52:y:2014:i:c:p:143-147
DOI: 10.1016/j.jmateco.2013.12.011
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().